EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-020-11-0340 |
| Medical Device Problem Codes |
Unstable (1667); Noise, Audible (3273)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
12/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-020-11-0340 - truliant ps cem fem ps cem right sz 4 (b)(6), 02-022-44-4010 - truliant tib imp psc insert sz 4, 10mm (b)(6), 02-012-50-3011 - tru tib aug 1/2 size 3, 5mm (b)(6), 02-012-50-3011 - tru tib aug 1/2 size 3, 5mm (b)(6), 02-012-60-1440 - tru stem ext 14mm x 40mm (b)(6), 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t (b)(6), 02-029-90-4300 - sterile packed short headed pin (b)(6), 200-07-32 - advanced patella 32mm 3 peg implant (b)(6), 204-70-00 - tibial stem ext.Screw (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient underwent an initial right total knee arthroplasty.Subsequently, the patient experienced instability, pain and noise from the knee.As a result, the patient underwent right knee revision of the femoral component approximately 7 months after initial implantation.No further patient impact reported.No further information available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b.The reason for the reported revision due to instability cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Subluxation and dislocation are known risks, as outlined in the ifu.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.